Results 1 to 2 of 2
Looking for answer's to tremors
  1. #1
    Join Date
    Sep 2014
    Posts
    1

    Lightbulb Looking for answer's to tremors

    I was on oxycodone,oxycotin,hydrocodone, and valum for about 11 years.Then I found out I had Breast cancer,i knew all them had to effect my kidneys,so I stoped taking them all.2 years now I have taken none.Once in a while I get a torodal shot at my doctors.I have had to back surgerys that have left me unable to walk by my self,i was shot in the head at age 18,i am 55 now.And I have seizures,but have them under control with meds.My Questio,I am really proud of coming off all those meds.But I knew I needed all my goodies on the insde to help with chemo,radiation,and both breast removed..I am not going to lie and say I do not hurt,for I do.But I do not want to go back on any strong meds.But I do have a problem now that is worring me and my Doctor.I have tremors.It is not prakinsons.But they are really bad.Could it be from taking all those at one time for so long? I just would like to be able to write again,and mabe even hold a spoon or fork and make it to my mouth.My head,hands,whole body shakes.
    Please anything anyone can tell me?. Thank you,And God Bless

  2. #2
    isaacs is offline New Member
    Join Date
    Jul 2013
    Posts
    3

    Default

    Quote Originally Posted by Feisty Southern View Post
    I was on oxycodone,oxycotin,hydrocodone, and valum for about 11 years.Then I found out I had Breast cancer,i knew all them had to effect my kidneys,so I stoped taking them all.2 years now I have taken none.Once in a while I get a torodal shot at my doctors.I have had to back surgerys that have left me unable to walk by my self,i was shot in the head at age 18,i am 55 now.And I have seizures,but have them under control with meds.My Questio,I am really proud of coming off all those meds.But I knew I needed all my goodies on the insde to help with chemo,radiation,and both breast removed..I am not going to lie and say I do not hurt,for I do.But I do not want to go back on any strong meds.But I do have a problem now that is worring me and my Doctor.I have tremors.It is not prakinsons.But they are really bad.Could it be from taking all those at one time for so long? I just would like to be able to write again,and mabe even hold a spoon or fork and make it to my mouth.My head,hands,whole body shakes.
    Please anything anyone can tell me?. Thank you,And God Bless
    Hi, Norflex could help, I have internal tremors and this drug stops them (or I just cannot feel it), its a muscle relaxer and helps with pain also, the toradol helps me with pain but not the tremors, of course my Dr. will not prescribe it, I was given it in an IV at ER with some pain meds, I noticed the next day my pain was still gone but the tremors were kicking in at full speed. It was the Norflex that wore off so the tremors returned.

    I hope your Dr. will rx it for you.

    https://www.drugs.com/mtm/norflex.html

    The Dr. may be hesitant to rx, the drs. are so afraid of the DEA.

    IMO Drs. should be fighting the DEA, forcing a patient in chronic pain to travel out of their way with added expense of drug testing not to mention the humiliation of peeing in a cup is barbaric. Its a damn shame, its hard to believe this is happening in the USA

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22